Home > Research > Publications & Outputs > Canonical bases for Hecke algebra quotients.
View graph of relations

Canonical bases for Hecke algebra quotients.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

  • R. M. Green
  • J. Losonczy
<mark>Journal publication date</mark>1999
<mark>Journal</mark>Mathematical Research Letters
Issue number2
Number of pages10
Pages (from-to)213-222
Publication StatusPublished
<mark>Original language</mark>English


We establish the existence of an IC basis for the generalized Temperley--Lieb algebra associated to a Coxeter system of arbitrary type. We determine this basis explicitly in the case where the Coxeter system is simply laced and the algebra is finite dimensional.